# SDR SWAA2022020936990

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND MULTIPLE FASTENER HOLES ON R/H SHIELD FROM STA 767 - 787 RBL 28 JUST FWD OF AFT CARGO DOOR / REMOVED DAMAGED SHELD AT BS 767-787 RBL 28 AND REPLACED W/NEW SHIELD IAW DWG (146A8127-12) SHIELD 1456A008 & SRM 51-40-02-0G-0
